Translator Disclaimer
September 2020 Une généralisation du théorème de Liouville effectif pour les variétés projectives
François Ballaÿ
Kyoto J. Math. 60(3): 1097-1129 (September 2020). DOI: 10.1215/21562261-2019-0073

Abstract

On démontre un analogue du théorème de Liouville effectif valable pour des points fermés sur une variété projective définie sur un corps de nombres. Ce résultat est une version effective d’un théorème récent de McKinnon et Roth. Une partie importante de cet article est consacrée à la démonstration d’une version effective d’un cas particulier d’un théorème remarquable de géométrie diophantienne dû à Faltings et Wüstholz. Combiné à de nouvelles comparaisons explicites entre l’évaluation d’une section d’un fibré en droites et une fonction distance donnée, ce résultat entraîne le théorème principal. Nous présentons également une autre approche, en montrant comment rendre effectifs les arguments de McKinnon et Roth. Ces deux points de vue conduisent à des versions distinctes du théorème principal, fournissant des majorations différentes de la hauteur des points satisfaisant une inégalité analogue à celle du théorème de Liouville classique.

We prove an effective analogue of Liouville’s theorem for closed points on an arbitrary projective variety defined over a number field. Our result can be interpreted as an effective version of a recent theorem proved by McKinnon and Roth. A central part of our work here is dedicated to giving an effective proof of a particular case of a powerful theorem in diophantine geometry proved by Faltings and Wüstholz. This result, combined with new explicit comparisons between evaluation of sections of a line bundle and a given distance function, leads to the expected theorem. We also deal with another approach, showing how to make the arguments of McKinnon and Roth effective. These two points of view lead to distinct versions of our main result, giving different upper bounds for the height of points satisfying a Liouville-type inequality.

Citation

Download Citation

François Ballaÿ. "Une généralisation du théorème de Liouville effectif pour les variétés projectives." Kyoto J. Math. 60 (3) 1097 - 1129, September 2020. https://doi.org/10.1215/21562261-2019-0073

Information

Received: 18 January 2017; Revised: 4 May 2018; Accepted: 11 May 2018; Published: September 2020
First available in Project Euclid: 12 August 2020

MathSciNet: MR4134360
Digital Object Identifier: 10.1215/21562261-2019-0073

Subjects:
Primary: 14G05
Secondary: 11J68, 14G40

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 3 • September 2020
Back to Top